An Exact Bond Option Formula

  • Author(s): FARSHID JAMSHIDIAN
  • Published: Apr 30, 2012
  • Pages: 205-209
  • DOI: 10.1111/j.1540-6261.1989.tb02413.x

ABSTRACT

This paper derives a closed‐form solution for European options on pure discount bonds, assuming a mean‐reverting Gaussian interest rate model as in Vasicek [8]. The formula is extended to European options on discount bond portfolios.

Jump to menu

Main Navigation

Search the Site / Journal

Search Keywords

Search Tips

Members' Login

Credentials

Members' Options

Site Footer

View Mobile Version